A non-standard ideal of a radical Banach algebra of power series

Marc P. Thomas California State College, Bakersfield, CA, USA

TBD mathscidoc:1701.331644

Acta Mathematica, 152, (1), 199-217, 1983.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 75 downloads ] [ 0 comments ]
@inproceedings{marc1983a,
  title={A non-standard ideal of a radical Banach algebra of power series},
  author={Marc P. Thomas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203302047593353},
  booktitle={Acta Mathematica},
  volume={152},
  number={1},
  pages={199-217},
  year={1983},
}
Marc P. Thomas. A non-standard ideal of a radical Banach algebra of power series. 1983. Vol. 152. In Acta Mathematica. pp.199-217. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203302047593353.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved